RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 8, Issue 4  


Volterra convolution equation of first kind on segment
A. F. Voronin
955
Relative completeness for functional systems of polynomials
V. Sh. Darsalia
967
Systems of linear equations over modules
V. P. Elizarov
979
Existence of the global generalized solution of one-dimensional problem of a viscous barotropic gas flow
K. O. Kazyonkin
993
On some diophantine equation
S. Sh. Kozhegel'dinov
1009
On extremal properties of the dominant eigenvalue
L. I. Krechetov
1019
Problems and theorems of variational modeling in ecology of communities
A. P. Levich, P. V. Fursova
1035
Optimal recovery of values of smooth functions and their derivatives using inexact information on a segment
D. A. Mihalin
1047
Operators, commuting with operators of finite order
S. N. Mishin
1059
The analytic representation of $CR$ functions on the hypersurfaces with singularities
S. G. Myslivets
1069
Logarithmic velocity of convergence in CLT for stochastic linear processes and fields in a Hilbert space
A. N. Nazarova
1091
On the diagrams of classes of conditionally termal functions
A. G. Pinus
1099
Equilibrium and Pareto-optimality in noisy non-zero sum discrete duel
L. N. Positselskaya
1111
On the mixed problem for Laplace equation outside cuts, placed along a circumference in a plane
A. I. Sgibnev, P. A. Krutitskii
1129
Zeroes of Schrödinger's radial function $R_{nl}(r)$ and Kummer's function $ _1F_{1}(-a;c;z)$ ($n<10$, $l<4$)
V. F. Tarasov
1159
On relation of measure-theoretic and special properties of $\mathbb Z^d$-actions
S. V. Tikhonov
1179
Separators in planar graphs as a new characterization tool
S. A. Tishchenko
1193
On quasi-closed mixed groups
A. R. Chekhlov
1215
On some properties of partial sums of the Taylor series for the analytical functions in the circle
R. F. Shamoyan
1225

Short communications
On solvability of the initial problem for linear regular non-homogeneous differential systems
V. I. Bulatov
1235
Hilbert's transformation and $A$-integral
Anter Ali Alsayad
1239
An algebraic characterization for rings of continuous quaternion-valued functions
A. A. Seredinskii
1245
On one ill-posed singularly perturbed problem
M. M. Khapaev
1251

Sessions of the seminar “Actual problems of geometry and mechanics”
1255
Correction to the article "On relation of measure-theoretic and special properties of $\mathbb{Z}^{d}$-actions" (Fundamental and Applied Mathematics, 2002, V. 8, no. 4, 1179-1192)
S. V. Tikhonov
1272
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020